# SDR SWAA2014021425148

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,570 hours, 25,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN IAW AMM.
